Advertisement

Journal of Geometry

, Volume 39, Issue 1–2, pp 130–138 | Cite as

Strongly distributive multiplicative hyperrings

  • Rosaria Rota
Article

Abstract

The aim of this paper is to characterize the strongly distributive multiplicative hyperrings. A non trivial example is provided giving a model for such hyperrings; also a characterization theorem is proved.

Keywords

Characterization Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [l]
    CORSINI, P.: Hypergroupes et groupes ordonnés. Rend. Sem. Mat. Univ. Padova, 48 (1973)Google Scholar
  2. [2]
    CORSINI, P.: I prolegomeni alla teoria degli ipergruppi. Quad. Ist. Mat. Inf. Sist. Univ. UdineGoogle Scholar
  3. [3]
    MITTAS, J.: Hyperanneaux et certaines de leurs proprietés. C.R. Acad. Sci. Paris, A (1969)Google Scholar
  4. [4]
    PROCESI, R. et ROTA, R.: Le spectre premier d'un hyperanneau multiplicatif. Atti Conv. “Ipergruppi, altre strutture multivoche e loro applicazioni” Udine (1985)Google Scholar
  5. [5]
    ROTA, R.: Sugli iperanelli moltiplicativi. Rend. Mat. 4 (1982) v.2 s.VIIGoogle Scholar
  6. [6]
    SCAFATI TALLINI, M.: A-iper-raoduli e spazi iper-vettoriali. Riv. Mat. Pura e Appl., Univ. Udine 3 (1988)Google Scholar
  7. [7]
    VOUGIOUKLIS, T.: Representations of hypergroups. Hypergroup algebra. Atti Conv. “Ipergruppi, altre strutture multivoche e loro applicazioni”, Udine (1985)Google Scholar

Copyright information

© Birkhäuser Verlag 1990

Authors and Affiliations

  • Rosaria Rota
    • 1
  1. 1.Dipartimento di Matematica “Guido Castelnuovo”Universita degli Studi di Roma “La Sapienza”Roma

Personalised recommendations